# SDR DALA2024121711766

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER RETAINER OF COCKPIT WINDOW FRAME, UNDER BRACKET, UPPER AFT LH SIDE ON FLIGHT COMPARTMENT. SUMMARY OF NRC 00782: CRACK INNER RETAINER OF COCKPIT WINDOW FRAME, UNDER BRACKET, UPPER AFT LH SIDE ON FLIGHT COMPARTMENT WAS REPAIRED PER ER/A 622289-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 622289-14 REV 6. MAINTENANCE REQUIREMENTS WERE VERIFIED AND NO FURTHER ACTION ARE REQUIRED ER/A 622289-14 REV ORIGINAL. ASSOCIATED ER/A 14-622289 ADDED FOR AC 9548. (LP #0713389)
